# SDR SIMA200301501

- Difficulty date: January 13, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A IMBV INSPECTION, THE FORWARD DIGITAL WAS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT A 16.5 BY 21 SECTION OF THE DIGITAL.  FABRICATED A REPLACEMENT STRAP.  FABRICATED TWO REPAIR DOUBLERS, AND SHIMS.  REPAIR DONE IAW EMB 145 SRM (145/1142 REV 20) CHAPTER 53-21-10. (M)
